# SDR FDEA202403070250

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 39,685 hours, 21,648 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254310012
- Part serial: M1048
- Condition: Failed
- Location: Nlg
- Part time: 22,454 hours, 12,615 cycles
- Stage of operation: AG
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR INDICATED UNSAFE UPON EXTENSION FOR  APPROACH AND LANDING. SPEED WAS 180KIAS. ALTITUDE  WAS 4000MSL. STATUS/FLAPS WERE 15/15. COMPLIED WITH  ECAM AND QRH. ON FINAL THE SECOND TIME, SELECTED  FLAPS 20 AND SLOWED TO 160. PASSING 3000 FT THE  GEAR DOOR CLOSED. INITIAL INDICATIONS WERE ON BOTH  PANELS. FIRE RESCUE INSPECTED AND SAID EVERYTHING  LOOKED NORMAL.  EMERGENCY DECLARED,  REMOVED AND REPLACED NLG UPLOCK.  UPLOCK FUNCTIONS NORMALLY WITH NO LEAKS NOTED.
